# SDR SWAA2022060213285

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 56,165 hours, 36,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHTING MARKERS INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IN AFT GALLEY LH CEILING PER AMM 33-51-06. OPS CHECK GOOD;[02] NOTE TO CHANGE INSTALLED BATCH NUMBER FROM 185926 TO 170893/211298.
